# SDR SWAA2021092107139

- Difficulty date: August 12, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33657
- Aircraft time: 58,630 hours, 29,455 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA FLOOR STRUCTURE INTERCOSTAL CRACKED BETWEEN BS-344AND BS 328 LBL-46 ; / [01] REMOVED STRUCTURE INTERCOSTAL AT MAIN CABIN FWD WET AREA BETWEEN STA 328- STA 344 LBL 46. REF: SRM 51-40-02-0G-0; [02] LOCATED AND DRILLED NEW INTERCOSTAL AS PER SRM 51-40-05-0G-0.; [03] OK TO INSTALL; [04] INSTALLED NEW INTERCOSTAL AT MAIN CABIN FWD WET AREA STA 328 TO STA 344 LBL 46 AS PER B737-700 SRM 51-40-02-0G-0 AND DRWG # 141A5400 .; [05] VERIFIED 4
